# SDR SWAA2023013080298

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 578 Rbl59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CREASE BEAM LOCATED AT BS 578 RBL 59 S-17R WL208. EVALUATED REWORKED AREA & FOUND WITHIN LIMITS IAW SRM 53-40-13-1A-1 4A(2)(A) ALLOWABLE DAMAGE 1 MEASURES AFTER REWORK ARE L= 2.330 INCHES W=1.300 INCHES.  PERFORMED VISUAL INSPECTION ON AREA & NO FOUND EVIDENCE MORE DAMAGE. ULTRASONIC THICKNESS MEASURE PERFORMED ON REWORKED AREA IAW NDT PART 4; 51-00-00 PROCEDURE 3. THE MINIMUM REMAINING THICKNESS IS 0.147 IN. & THE INITIAL THICKNESS IS 0.160 IN.    EVALUATED REWORKED AREA & FOUND WITHIN LIMITS IAW SRM 53-40-13-1A-1 4A(2)(A) ALLOWABLE DAMAGE 1 MEASURES AFTER REWORK ARE L= 2.330 INCHES W=1.300 INCHES. PERFORMED VISUAL INSPECTION ON AREA & NO FOUND EVIDENCE MORE DAMAGE. ULTRASONIC THICKNESS MEASURE PERFORMED ON REWORKED AREA IAW NDT PART 4; 51-00-00 PROCEDURE 3. THE MINIMUM REMAINING THICKNESS IS 0.147 IN. AND THE INITIAL THICKNESS IS 0.160 IN.
